$20.53
Wellness Basics Fexofenadine HCL Allergy Relief 180 mg Tablet (150 count) is an antihistamine that provides 24-hour allergy relief from symptoms due to hay fever or other upper respiratory allergies,...

FREE
SHIPPING

100% MONEY
BACK GUARANTEE

ONLINE
SUPPORT 24/7

Availability: Out Of Stock
Allergy Medicine

Wellness Basics Fexofenadine HCL Allergy Relief 180 mg Tablet (150 count) is an antihistamine that provides 24-hour allergy relief from symptoms due to hay fever or other upper respiratory allergies, including sneezing, runny nose, itchy, watery eyes, itchy nose or throat. Compares to the active ingredient in Allegra Allergy 24 Hour, easing both indoor and outdoor allergies. Proudly manufactured in the U.S.A.

Features:

  • Allergy Relief
  • Indoor & Outdoor Allergies
  • 24 Hour Relief of: Sneezing, Runny nose, Itchy, watery eyes, Itchy troat or nose
  • Compare to active ingredient in Allergra Allergy 24 Hour
  • Non-drowsy

Product Details:

  • Product Dimensions: 2.2 x 2.2 x 4.1 inches
  • Shipping Weight: 4.5 ounces
  • Domestic Shipping: Currently, item can be shipped only within the U.S. and to APO/FPO addresses. For APO/FPO shipments, please check with the manufacturer regarding warranty and support issues.
  • International Shipping: This item is not eligible for international shipping. Learn More
  • UPC: 359726504140
  • #92 in Allergy Medicine

Fexofenadine HCL Allergy Relief 180 mg Tablet

Just added to your wishlist:
My Wishlist
You've just added this product to the cart:
Go to cart page
Click to edit the product in Ali Orders.
Note: only show for shop owner